# SDR ABXA20180318025

- Difficulty date: March 18, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 65,158 hours, 46,037 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T300161
- Condition: Corroded
- Location: Bs 748
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 34L AT BS 748.  THE STRINGER WAS REPAIRED. AIRPLANE WAS GROUNDED.
